Number of the records: 1  

On sign constant solutions of certain boundary value problems for second-order functional differential equations

  1. 1.
    LOMTATIDZE, A., VODSTRČIL, P. On sign constant solutions of certain boundary value problems for second-order functional differential equations. Applicable Analysis. 2005, 84(2), 197-209. ISSN 0003-6811. E-ISSN 1563-504X. Available: http://www.tandfonline.com/doi/full/10.1080/00036810410001724427
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.